# SDR DALA2023120710021

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0097374) 121 FINDING - ATTACHMENT ROD FOR THE HORIZONTAL STABILIZER FORWARD CABLE DRUM IS NOT SECURE. FORWARD ATTACH POINT FOR ROD HAS A NUT BARELY INSTALLED. RESECURED AND SAFETIED FWD AND AFT ATTACH POINT FOR ATTACHMENT ROD FOR THE FWD HORIZONTAL CABLE DRUM IAW B737 AMM 27-41.
